# SDR SWAA2020032331170

- Difficulty date: February 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT BS 1006+3.7; 2.9' BELOW STR 14L; DENT MEASURES: L=2.3'; W=1.9'; Y=.004' W/Y=475 / REPAIR ACCOMPLISHED ON ER NO 20-01888 REV IR & EA NO 1-753-36715 REV IR
